# SDR 2000ZZZX480

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135TA
- Make and model: Boeing 737222
- Aircraft serial: 19940
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 2732513
- Condition: Jammed
- Location: Rt Mlg
- Component: 657376112
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF.  LATER INVESTIGATION REVEALED THE AIR/GROUND TELEFLEX CABLE ON THE RIGHT LANDING GEAR JAMMED.  THE CABLE WAS REPLACED IAW BOEING MM AND LANDING GEAR RETRACT CHECK WAS PERFORMED.  CHECKED OK.
